# SDR FDEA201210023546

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,868 hours, 30,200 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY DOOR INDICATION INOPERATIVE.  R & R EXT DOOR ANNUNCIATOR PANEL.  OPS NORMAL IAW MM 52-70-001-0-1.  FINAL CLOSED.
